# SDR SWAA2022030497972

- Difficulty date: March 4, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON 986.5 FLOOR BEAM UPPER SURFACE; AROUND FASTENER HOLE; L.B.L 43; W.L. 208.1. / REPAIRED CORROSION ON BS 986.5 FLOOR BEAM UPPER SURFACE LBL 43; WL 208.1 PER EA 1-A53-8241 REV 3 & EA 1-753-34414 REV IR
